서강대학교 로욜라도서관

탑메뉴

전체메뉴

전체메뉴닫기


검색

학술논문(Articles)검색

상세검색
검색어
[키워드: "Computers and Mathematics with Applications"]

검색결과제한

  • Facet Limit
    • 원문(Full Text)
    • Peer-Reviewed 학술지
    • -

    재검색

  • 자료유형
    • Academic Journals(12,031)
    • Reviews(1,149)
    • Electronic Resources(79)
    • Reports(16)
    • Magazines(2)

  • 주제어
    • stability(205)
    • convergence(173)
    • finite element method(144)
    • oscillation(136)
    • lattice boltzmann method(130)
    • existence(96)
    • positive solution(94)
    • fixed point(90)
    • difference equations(73)
    • finite elements(68)
    • fractional calculus(68)
    • error estimates(67)
    • variational iteration method(64)
    • boundary value problem(58)
    • uniqueness(58)
    • optimal control(57)
    • periodic solution(57)
    • positive solutions(56)
    • boundary value problems(53)
    • fractional differential equations(53)
    • radial basis functions(53)
    • navier-stokes equations(50)
    • preconditioning(50)
    • finite element(48)
    • fractional derivative(48)
    • difference equation(47)
    • homotopy perturbation method(47)
    • asymptotic behavior(46)
    • fixed point theorem(46)
    • optimization(46)
    • error estimate(45)
    • fractional differential equation(43)
    • lattice boltzmann(43)
    • time scales(43)
    • cone(42)
    • domain decomposition(42)
    • partial differential equations(42)
    • chaos(41)
    • helmholtz equation(41)
    • bifurcation(39)
    • inverse problem(38)
    • nonlinear equations(38)
    • numerical solution(38)
    • parallel computing(38)
    • scheduling(38)
    • hopf bifurcation(37)
    • delay(36)
    • variational inequality(36)
    • convergence analysis(35)
    • eigenvalue(34)

  • 저널
    • computers and mathematics with applications(13,399)
    • computers and mathematics with applications (issn 0097-4943)(11)
    • gejadze, i.y. and copeland, g.j.m. (2006) open boundary control for navier-stokes equations including the free surface: adjoint sensitivity analysis. computers and mathematics with applications, 52 (8-9). pp. 1243-1268. issn 0898-1221(3)
    • gejadze, i.y. and copeland, g.j.m. and navon, i.m. (2006) open boundary control problem for navier-stokes equations including a free surface: data assimilation. computers and mathematics with applications, 52 (8-9). pp. 1269-1288. issn 0898-1221(3)

  • 발행처
    • elsevier ltd(13,304)
    • elsevier(25)
    • pergamon, oxford(17)
    • nasa center for aerospace information (casi)(16)
    • pergamon press(3)
    • hal ccsd(2)
    • pergamon-elsevier science ltd(2)
    • uk : pergamon press(2)
    • © elsevier(1)
    • elsevier science(1)
    • escholarship, university of california(1)
    • netherlands : elsevier(1)
    • united kingdom : pergamon(1)

  • 언어
    • english(13,379)
    • undetermined(2)

  • 수록DB
    • ScienceDirect(13,303)
    • OAIster(79)
    • SwePub(36)
    • MathSciNet via EBSCOhost(17)
    • NASA Technical Reports(16)
    • OpenAIRE(10)
    • AGRIS(2)
    • MLA International Bibliography(1)

13,464

1 - 10 다음페이지로

내보내기

내보내기
내보내기 형식을 선택하세요.

o RefWorks에서 이용 가능한 형식으로 반출합니다.

o EndNote에서 이용 가능한 형식으로 반출합니다.

출판물 검색결과

1. Computers & Mathematics with Applications

ISSN 0898-1221 (print),1873-7668 (online).

Subject: Data Processing

전문(Full Text) 제공 DB / 패키지 :

더보기

펼치기 닫기